# SDR FDEA200905121770

- Difficulty date: May 12, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- Aircraft time: 43,596 hours, 34,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 65196081
- Condition: Corroded
- Location: Bs 1175-1183
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LBL 17.8 VERTICAL BEAM SUPPORT BRACKET HAS CORROSION AT   UPPER SIDE STA 1183. REMOVED VERTICAL BEAM SUPPORT BRACKET IAW SRM 51-30-2. FABRICATED NEW   SUPPORT BRACKET(FITTING) IAW DRAWING 65-19608. TREATED AND PRIMED NEW FITTING IAW SRM 51-10-2. INSTALLED NEW AFT CARGO COMPARTMENT LBL 17.8 VERTICAL BEAM SUPPORT BRACKET(FITTING) STA 1183 IAW B727 SRM 51-30-2 AND DRAWING 65-19608.
